# SDR SWAA020382

- Difficulty date: February 18, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 49,008 hours, 37,345 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING DEPARTURE GEAR HANDLE WOULD NOT GO TO UP POSITION.  FOUND AIR SAFETY SENSOR TARGET GAP AND GROUND SPOILER INTERLOCK CABLE OUT OF ADJUSTMENT.  ADJUSTED TARGET GAP AND INTERLOCK CABLE PER MM.
